# SDR COMA9531194

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 6226190113
- Condition: Defective
- Location: Nr 1
- Part time: 17,283 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT H.S.I. HEADING IS SLEWING OUT OF TOLERANCE.  REPLACED THE NR 1 AHRS COMPUTER.
